skin1 pharmacy login
skin1 pharmacy contact form
0
 x 

Your cart is empty

Total €0,00
Advanced nutrition logo 250Environ logo jane iredale logo
Surprise Gift with every order
Sinutab Non Drowsy 15 TabletsSinutab Non Drowsy 15 Tablets

Sinutab Non Drowsy Tablets

€6,60
Sinutab Non-Drowsy are used for the relief of pain, nasal congestion and other symptoms of sinusitus and help unblock the nasal passages, relieving sinus congestion and pressure.

Always read the information leaflet before use.

Please Note

This product is a medicine. You will first need to fill in the form to proceed with the purchase.

Description

Sinutab Non-Drowsy are used for the relief of nasal congestion and associated pain. The tablets help treat pain and unblock the nasal passages, relieving sinus congestion and pressure.

The tablets contain paracetamol to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses. This medicine is for use in adults and children aged 6 years and over.

Sinutab relieves:

Nasal congestion

Sinus pressure

Feverishness

Headaches

Aches and pains

Eases breathing

Direction:

Adults and children over 12 years: Two tablets every four to six hours, up to four times a day.

Children 6-12 years: One tablet every four to six hours, up to four times a day.

Children under 6 years: Not recommended.

Use only when simple measures have failed to provide adequate relief.

Consult a pharmacist or doctor before use in children aged 6-12 years.

Do not use for more than 5 days without consulting your doctor or pharmacist.

The active ingredients in Non-Drowsy Sinutab are: 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet.

Other ingredients are: Pregelatinised maize starch, crospovidone, povidone, stearic acid, microcrystalline cellulose, sodium starch glycolate, magnesium stearate

Warning:

Contains paracetamol

Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Prolonged administration without medical supervision may be harmful.

Do not exceed the maximum daily dose: 8 tablets in 24 hours.

If symptoms persist, consult your doctor.

Immediate medical advice should be sought in the event of an overdose even if you feel well.

Please read the enclosed leaflet carefully.

This product should only be used when clearly necessary.

Keep out of the reach and sight of children.

As with all medicines, if you are pregnant or taking any other medicine consults your doctor or pharmacist before taking this product.

If symptoms persist consult your doctor.

Do not store above 25°C.

Store in the original packaging

Always read the information leaflet before use.

------------------------------------------------------------------------------------------------------------

We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.

For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine

Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:   

A record of each transaction will be retained for a period of 2 years.

buy over the counter medicine on line

Reviews

There are yet no reviews for this product.

Customer Reviews


Lovely pharmacy. Quite unique products and gifts alongside all one needs from a pharmacy. Very helpful pharmacist. Quick and efficient service.

Blaitnaid, Dublin


Very impressed with the service I received.Rapid delivery and all fragile items arrived intact. Lovely packaging. Scented paper and little samples were a really lovely touch.

Aishling R, Mayo

Secure Shopping

  • Hours

  • Mon-Fri 9.30-6pm
  • Sat 9.30-1.30pm
  • Sun Closed
  • Connect